Facebook Pixel
EmpowHER Guest

I had sex with my friend on Thursday

By Anonymous June 16, 2017 - 9:04am
Rate This

Then on Friday i took Postinor 2. Then this week on Tuesday i had sex with him on Thursday. I took Postinor 2 and my period is late. Could I be pregnant because my side stomach is paining me?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

No, I do not think you are pregnant.

You over dosed on Postinor 2. It should never be taken more than once in a one month time or menstrual cycle.

Please call your gynecologist or primary care physician and report what you have done and the pain. Follow any recommendations.


June 16, 2017 - 9:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!